MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3; HIP CEMENTLESS STEM
Model Number 01.12.033
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed after about 5 years due to stem mobilization.The patient already underwent revision surgery due to hip luxation in 2018 where a double mobility system was implanted.
 
Additional Manufacturer Narrative
Batch review performed on 08-jul-2022: lot 170188: 60 items manufactured and released on 04-aug-2017.Expiration date: 2022-07-19.No anomalies found related to the problem.To date, 58 items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation: revision 5 years after tha in a 70 year old patient due to aseptic loosening.During this time a partial revision of the ancetabular implant was performed due to recurring luxation, possibly influenced by the varus position of the stem.There are no post operative radiographs that let us evaluate if this position was the result of the index operation (which is more likely because the stem looks undersized) or if it happened later.Now the stem has been revised.Only the operated side is visible in the image, therefore it is not possible to compare the stem position with the controlateral side.Radiographic image provided shows the presence of radiolucent lines in gruen zone 1 and signs of stress-shielding.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15092008
Report Number3005180920-2022-00565
Device Sequence Number14656129
Product Code JDI
UDI-Device Identifier07630030802157
UDI-Public07630030802157
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2022
Device Model Number01.12.033
Device Catalogue Number01.12.033
Device Lot Number170188
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight76 KG
Patient RaceWhite